# SDR E07A392AS001

- Difficulty date: February 4, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N392AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500009
- Aircraft time: 411 hours, 276 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: Q3008
- Part serial: 150690019
- Condition: Intermittent
- Location: Zone 100
- Part time: 415 hours, 278 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAS MESSAGE "BRAKE FAIL".  ACFT DIVERTED TO AIRPORT WITH LONGER RUNWAY.  ON LANDING, THE BRAKES WERE FAILED THE ACFT WAS STOPPED WITH THE EMERGENCY BRAKES.  INSTALLED NEW LT BRAKE PEDAL TRANSDUCER PN Q3008, SN 845836.  OPS CHECKED OK.
